# SDR USAA951346

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 19,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION FOUND BY EDDY CURRENT A 1.7 INCH FLOOR BEAM CRACK LOCATED AT STATION 520 EXTENDING 6 INCHES INBOARD OF RBL 24.75.  INSTALLED REPAIR DOUBLERS AS PER USAIR EA NR 40294.  (M)
